A generalized nonisospectral CamassaHolm equation and its multipeakon solutions

Xiang-Ke Chang Xiaomin Chen Xingbiao Hu

Dynamical Systems mathscidoc:1912.43167

Advances in Mathematics, 263, 154-177, 2014.10
Motivated by the paper of Beals, Sattinger and Szmigielski (2000) [3], we propose an extension of the CamassaHolm equation, which also admits the multipeakon solutions. The novel aspect is that our approach is mainly based on classic determinant technique. Furthermore, the proposed equation is shown to possess a nonisospectral Lax pair.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:27:09 uploaded by Xiang_Ke_Chang ] [ 131 downloads ] [ 0 comments ]
@inproceedings{xiang-ke2014a,
  title={A generalized nonisospectral CamassaHolm equation and its multipeakon solutions},
  author={Xiang-Ke Chang, Xiaomin Chen, and Xingbiao Hu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112709074713727},
  booktitle={Advances in Mathematics},
  volume={263},
  pages={154-177},
  year={2014},
}
Xiang-Ke Chang, Xiaomin Chen, and Xingbiao Hu. A generalized nonisospectral CamassaHolm equation and its multipeakon solutions. 2014. Vol. 263. In Advances in Mathematics. pp.154-177. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112709074713727.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved